MathSciNet Relay Station
MathSciNet bibliographic data
MR2536009 49J40 (47J20 47J25 65K10 90C33)
Ceng, L.-C.; Ansari, Q. H.; Yao, J. C. On relaxed viscosity iterative methods for variational inequalities in Banach spaces. J. Comput. Appl. Math. 230 (2009), no. 2, 813–822.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement